Unexplained abdominal pain
I am a 70 year old women who takes Crestar for high cholesterol and metropolol for high blood pressure and palpitations, and synthroid for thyroid condition. For the last year, I have experienced on and off pain in left pelvic and abdomen areas, that often went to my back. At first, went to my gastro doctor who gave me a colonoscopy with negative results. The pain subsided a little bit and I assumed it was just muscular in nature. But in the last three months, the pain and burning has came back and I can only get relief by taking either a hot bath or lying down.
After reading your NYTimes article, I was convinced that it was a hernia and therefore went to my family doctor who ordered a sonogram of the entire pelvic, abdomen, uterus areas. Again, this test did not show anything. I have even stopped taking Crestar thinking that it might have effected my muscular system (no change in the pain yet). I have also stopped exercising or walking since I find it brings on more pain.
I am trying to rest but feel this is no way to live and therefore am most frustrated.
Thank you for your advice and counsel.
Log in to reply.